Alert archive / New Jersey / Areal Flood Warnings in 2013

Areal Flood Warning 94, NWS Philadelphia/Mount Holly

July 23, 2013Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 23, 2013, 9:24 AM EDT for Burlington County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2013, 9:24 AM EDT (13:24 UTC)
Expired
Jul 23, 2013, 3:15 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 33 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WGUS41 KPHI 231324
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 AM EDT TUE JUL 23 2013

NJC005-231915-
/O.NEW.KPHI.FA.W.0094.130723T1324Z-130723T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-
924 AM EDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  NORTH CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 315 PM EDT

* AT 918 AM EDT RUNOFF FROM THE HEAVY RAINFALL OVERNIGHT WILL 
CONTINUE TO FLOW INTO LOCAL CREEKS AND STREAMS AND WILL CAUSE MANY 
CREEKS AND STREAMS TO CONTINUE TO RISE. NEARLY 6 TO 7 INCHES OF RAIN 
FELL ACROSS THE AREA SINCE YESTERDAY AFTERNOON. IN PARTICULAR, THE 
NORTH BRANCH OF THE RANCOCAS AT IRON WORK PARK WAS RISING STEADY 
THIS MORNING AND IS EXPECTED TO CREST ABOVE FLOOD STAGE LATER THIS 
MORNING INTO THE AFTERNOON. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4002 7492 4012 7470 4003 7460 3993 7481

$$

ROBERTSON
1 follow-up statement
999 
WGUS81 KPHI 231453
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 AM EDT TUE JUL 23 2013

NJC005-231915-
/O.CON.KPHI.FA.W.0094.000000T0000Z-130723T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-
1053 AM EDT TUE JUL 23 2013

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR SMALL
STREAMS IN NORTH CENTRAL BURLINGTON COUNTY...

AT 1045 AM EDT THE NORTH BRANCH OF THE RANCOCAS AT IRON WORKS PARK 
WAS ABOVE FLOOD STAGE AND STILL SLOWLY RISING. IT IS EXPECTED TO 
CREST LATER THIS MORNING INTO THIS AFTERNOON AND THEN BEGIN TO 
RECEDE BY LATE AFTERNOON. MINOR FLOODING IS EXPECTED TO CONTINUE 
INTO THIS AFTERNOON.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4002 7492 4012 7470 4003 7460 3993 7481

$$

ROBERTSON

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 23, 4:27 AM EDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jul 23, 4:27 AM EDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 AM EDT TUE JUL 23 2013

.SYNOPSIS...
LOW PRESSURE OVER THE REGION WILL MOVE NORTHEASTWARD INTO NEW YORK
STATE TODAY. HIGH PRESSURE WILL THEN BUILD INTO THE NORTHEASTERN STATES
WEDNESDAY INTO FRIDAY. SEVERAL FRONTAL BOUNDARIES MAY AFFECT THE
REGION THROUGH THE WEEKEND. A COLD FRONT IS THEN EXPECTED TO CROSS
THE AREA ON MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A 06Z SURFACE ANALYSIS PLACED A STATIONARY FRONT FROM NEAR THE SOUTH
SHORE OF LONG ISLAND WESTWARD ACROSS THE NORTHERN PORTION OF
PENNSYLVANIA THEN INTO THE GREAT LAKES REGION. AN AREA OF STRONG
SURFACE MOISTURE CONVERGENCE WAS ACROSS CENTRAL AND NORTHERN NEW
JERSEY. AN UPPER AIR ANALYSIS SHOWED A TROUGH FROM THE MIDWEST TO
THE NORTHEAST.

A MESO-LOW ENHANCED AREA OF HEAVY CONVECTION WILL CONTINUE TO THE
NORTHEAST EARLY THIS MORNING AND WEAKEN. THIS HAS PRODUCED AREAS OF
TORRENTIAL RAINFALL DURING THE NIGHT. WE THEN AWAIT FOR THE NEXT
SHORT WAVE EMBEDDED IN THE LONG WAVE UPPER-LEVEL TROUGH FROM THE
MIDWEST TO THE NORTHEAST. THE ADDED LIFT FROM THE EMBEDDED SHORT
WAVE MOVING ACROSS THE AREA ESPECIALLY THIS AFTERNOON WILL HELP TO
DEVELOP ADDITIONAL SHOWERS AND SCATTERED THUNDERSTORMS. THE FORECAST
CHALLENGE FOR TODAY IS THE AREAL COVERAGE OF THIS RENEWED ACTIVITY.
THE INITIAL STRONG SHORT WAVE EARLY THIS MORNING PRETTY MUCH
OVERTURNED THE ATMOSPHERE ACROSS OUR AREA, HOWEVER FORECAST
SOUNDINGS INDICATE ENOUGH OF A RECOVERY OCCURS. AS A RESULT, WE
SHOULD HAVE A FAIR AMOUNT OF SHOWERS AND SOME THUNDERSTORMS
REDEVELOP AS HEATING OCCURS. THE AREAL COVERAGE HOWEVER WILL
PROBABLY NOT BE AS EXTENSIVE AS YESTERDAY AFTERNOON THROUGH EARLY
THIS MORNING THAT OCCURRED ACROSS ABOUT THE NORTHERN HALF OF THE CWA.

THIS LEADS TO THE POTENTIAL FOR ADDITIONAL FLOODING ISSUES. THERE
WERE MANY LOCALES THAT PICKED UP TORRENTIAL RAINFALL. FOR ADDITIONAL
DETAILS ON THE HEAVY RAIN AND FLOODING THREAT, SEE THE HYDROLOGY
SECTION BELOW. THE LOCALLY HEAVY RAIN SHOULD BE THE MAIN THREAT WITH
THE CONVECTION TODAY AS THE FLOW IS FORECAST TO BE ON THE LIGHT
SIDE. THIS HOWEVER COULD RESULT IN A LOCALIZED WET MICROBURST WITH A
STRONGER/MORE ORGANIZED PULSE CONVECTIVE CORE. OVERALL, THIS THREAT
LOOKS TO BE LOW.

AS FOR POPS, WE TRIED TO TAPER THEM DOWN SOME FROM WEST TO EAST FOR
A TIME EARLY THIS MORNING. THESE THEN INCREASE THROUGH THE DAY. WE
DID NOT GO HIGHER THAN LIKELY ATTM DUE TO SOME UNCERTAINTY ON THE
AREAL EXTENT OF THE SHOWERS AND THUNDERSTORMS. AS FOR HIGH
TEMPERATURES, WE USED A NAM/GFS MOS BLEND BUT DID LEAN TOWARD THE
WARMER GFS MOS AS ENOUGH HEATING SHOULD OCCUR.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
A SHORT WAVE TROUGH IS FORECAST TO BE SHIFTING EAST OF THE AREA
DURING THE NIGHT, HOWEVER ADDITIONAL SHORT WAVE ENERGY IS FORECAST
TO ARRIVE OVERNIGHT. THIS WILL INITIALLY DRIVE SOME SHOWERS AND
THUNDERSTORMS DURING THE EVENING, HOWEVER THIS ACTIVITY LOOKS TO
DIMINISH THROUGH THE EVENING HOURS AS A SURFACE BOUNDARY SHIFTS
EAST. THERE MAY HOWEVER BE A SECONDARY LINE OF SHOWERS ESPECIALLY
NORTH LATE WITH THE MAIN BOUNDARY, ALTHOUGH MUCH OF THE GUIDANCE
TENDS TO DISSIPATE THIS AS IT ARRIVES. OVERALL, SOME LOCALLY HEAVY
DOWNPOURS COULD LINGER INTO THE EVENING HOURS. OVERALL, THE POP
FORECAST IS OF LOWER CONFIDENCE GIVEN POSSIBLE SMALL SCALE
DISTURBANCES WITH A SECOND BOUNDARY TO POSSIBLY KEEP SOME CONVECTION
GOING LONGER.

OTHERWISE, SOME DRYING IS FORECAST TO ARRIVE OVERNIGHT THEREFORE THE
CLOUD COVER SHOULD THIN OUT FOR MUCH OF THE CWA. THERE IS NOT MUCH
IN THE WAY OF WIND FORECAST AS THE SURFACE FLOW TURNS NORTHWESTERLY,
THEREFORE THE DEW POINTS SHOULD HOLD UP FOR MUCH OF THE AREA. ANY
FOG POTENTIAL IS UNCERTAIN, AND THIS CAN BE REVISITED LATER.

AS FOR LOW TEMPERATURES, GENERALLY AN EVEN NAM/GFS MOS BLEND WAS
USED.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
BUSY NIGHT WITH WX, SO DIDN'T HAVE MUCH TIME TO SPEND DOING A
MAJOR ANALYSIS OF THE EXTENDD. HIGH PRESSURE WILL BUILD IN ON WED
AND WED THU FRI LOOK TO BE DRY OR MAINLY DRY. IT IS INTERESTING TO
NOTE THAT BOTH THE ECMWF AND CMC DO WANT TO BRING LOW PRESSURE
CLOSE ENOUGH TO US THU OR FRI TO BRING MORE RAIN WHILE THE GFS IS
COMPLETELY DRY. LEFT SOME LOW POPS IN THE FCST FOR THIS TIME FRAME
AND WILL SEE WHAT HAPPENS.

AN AREA OF LOW PRESSURE WILL APPROACH FROM SERN CANADA FOR THE
WEEKEND AND BRING ANOTHER CHC OF RAIN. THE CDFNT ASSOCD WITH THE
LOW WILL MOVE THRU ABOUT MON.  HIGH PRESSURE WILL THEN BUILD IN
BEHIND THE CFP FOR THE EARLY PART OF NEXT WEEK.

TEMPS LOOK TO BE QUITE PLEASANT FOR THIS TIME OF YEAR AND WILL
EVEN BE BELOW NRML THU AND FRI. LOW TEMPS WILL BE IN THE 50S AND
LOWER 60S THU MRNG, WITH DEW POINTS IN 40S AND 50S THU AND FRI...A
FAR CRY FROM THE LOW TO MID 70S WE HAD LAST WEEK.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...SOME EARLY MORNING LOW CLOUDS AND/OR FOG, THEN VFR FOR THE
MOST PART. ADDITIONAL SHOWERS AND SCATTERED THUNDERSTORMS ARE
FORECAST TO DEVELOP DURING THE COURSE OF THE DAY. WHILE THERE WILL
BE SOME THUNDERSTORMS AROUND, CONFIDENCE IS LOW IF IT WILL ACTUALLY
AFFECT A TERMINAL. THEREFORE, USED A TEMPO GROUP TO INDICATE SHOWERS
AND LEFT THE THUNDER OUT AT THIS TIME. THIS CAN BE BETTER DEFINED AS
SHOWERS/STORMS REDEVELOP DURING THE COURSE OF THE DAY. LIGHT WINDS
EARLY WILL INCREASE FROM THE WEST-SOUTHWEST TO NEAR 10 KNOTS THEN
SHIFT TO THE WEST-NORTHWEST IN THE AFTERNOON.

TONIGHT...GENERALLY VFR. HOWEVER CEILINGS AND VISIBILITIES MAY LOWER
TO MVFR/IFR WITH LOCAL EVENING SHOWERS AND SCATTERED THUNDERSTORMS.
THERE COULD BE SOME LOCAL FOG LATE. GENERALLY LIGHT NORTHWEST WINDS.

OUTLOOK...
WED...VFR.  HIGH CONFIDENCE

THU-FRI...CURRENTLY VFR. HOWEVER LOW CONFIDENCE AS SOME GUID IS
INDICATING PRECIP AND LOWER CIGS/VSBYS.

SAT...VFR EARLY, POTENTIAL LOWER CIGS VSBYS LATER AS LOW PRESSURE
APPROACHES. LOW TO MDT CONFIDENCE.

&&

.MARINE...
THE CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA THROUGH TONIGHT. A STALLED FRONTAL BOUNDARY DRAPED ACROSS
OUR NORTHERN WATERS EARLY THIS MORNING SHOULD SHIFT NORTHWARD SOME
DURING THE DAY. THIS WILL RESULT IN A MORE SOUTHWESTERLY WIND. THERE
COULD BE SOME INCREASE IN THE WINDS THROUGH TONIGHT, HOWEVER THIS IS
WITHIN A WARM AIRMASS THEREFORE IT IS ANTICIPATED TO REMAIN UNDER 25
KNOTS. THE WAVEWATCH GUIDANCE HAS HAD A HIGH BIAS IN A SOUTHERLY
FLOW WAA REGIME. THEREFORE, WE WENT A BIT BELOW THIS GUIDANCE
THROUGH TONIGHT.

OUTLOOK...
NO MARINE HEADLINES ANTICIPATED THROUGH AT LEAST SATURDAY.
HIGH PRESSURE WILL BUILD IN FOR WED THRU FRI. THERE CUD BE AN
INCREASE IN SEAS THU/FRI WITH LOW PRESSURE NEARBY AS SOME OF THE
MDLS ARE SUGGESTING, BUT AT THIS TIME IT STILL APPEARS TO BE BELOW
SCA CRITERIA.

&&

.HYDROLOGY...
A GOOD PART OF THE AREA PICKED UP TORRENTIAL RAINFALL YESTERDAY
AFTERNOON THROUGH EARLY THIS MORNING. THIS RESULTED IN 2 TO 6 INCHES
OF RAIN IN SEVERAL PLACES. THERE IS ADDITIONAL SHOWERS AND SOME
THUNDERSTORMS EXPECTED TO OCCUR TODAY INTO THIS EVENING, AND SOME OF
THIS CAN PRODUCE LOCALLY HEAVY RAIN ONCE AGAIN. THE PW VALUES ARE
FORECAST TO LOWER SOME AS THE MAIN PLUME OF 2.00-2.25 INCHES SHIFTS
EASTWARD. THIS WOULD LOWER THE RAINFALL RATES SOME COMPARED TO
YESTERDAY AND EARLY THIS MORNING, HOWEVER THE THREAT FOR LOCALLY
HEAVY RAIN STILL REMAINS. SINCE SEVERAL AREAS PICKED UP A LOT OF
RAIN THE PAST 24 HOURS, FLASH FLOOD GUIDANCE IS REDUCED. IF
CONVECTIVE ELEMENTS END UP TRAINING OVER THE SAME AREAS DUE TO A
LIGHT FLOW, A FLASH FLOOD THREAT WILL INCREASE. AS A RESULT, A
FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH 00Z THIS EVENING. WE
INCLUDED THE COUNTIES THAT PICKED UP HEAVY RAIN OVER A LARGER AREA.
THE URBAN INTERSTATE 95 CORRIDOR IS MORE VULNERABLE, ESPECIALLY IF
ADDITIONAL RUNOFF QUICKLY DRAINS INTO WATERWAYS THAT RESPOND FASTER.

&&

.TIDES/COASTAL FLOODING...
THE ASTRONOMICAL TIMES CONTINUE TO RUN HIGH DUE TO YESTERDAY'S FULL
MOON. THE FLOW IS FORECAST TO BE SOUTHWEST TO WEST TODAY, HOWEVER
WE MAY NEED AN ADVISORY FOR THIS EVENING'S HIGH TIDE. WE WILL SEE
HOW THE TIDAL DEPARTURE TRENDS BEHAVE INTO THE EARLY AFTERNOON
BEFORE ISSUING A HEADLINE.

&&

.RIP CURRENTS...
OUR LOCAL PROGRAM CALCULATED A MODERATE RISK OF RIP CURRENTS ALONG
THE NEW JERSEY SHORE FOR TODAY BASED ON A SOUTH-SOUTHWEST WIND
AROUND 10 KNOTS ALONG WITH 4 FOOT SEAS AND AN 8 SECOND WAVE
PERIOD. THE PROGRAM DETERMINED THAT THERE WOULD BE A LOW RISK FOR
THE DELAWARE BEACHES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ060>062-070-071-
     101>106.
NJ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NJZ001-007>010-012-
     013-015>020.
DE...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...NIERENBERG
AVIATION...GORSE/NIERENBERG
MARINE...GORSE/NIERENBERG
HYDROLOGY...GORSE
TIDES/COASTAL FLOODING...GORSE
RIP CURRENTS...GORSE
Hazardous weather outlook, Jul 23, 4:55 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 AM EDT TUE JUL 23 2013

DEZ001-NJZ001-007>010-015>019-PAZ060>062-070-071-101>106-240900-
NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
455 AM EDT TUE JUL 23 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

MDZ008-012-015-019-020-PAZ054-055-240900-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CARBON-MONROE-
455 AM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCAL POOR DRAINAGE FLOODING MAY OCCUR ASSOCIATED WITH HEAVY
SHOWERS AND SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

DEZ002>004-NJZ021>023-027-240900-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
455 AM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

LOCAL POOR DRAINAGE FLOODING MAY OCCUR TODAY ASSOCIATED WITH
SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THERE IS A CHANCE OF MINOR COASTAL FLOODING WITH THE TODAY
EVENING HIGH TIDE CYCLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

NJZ012-013-020-240900-
MIDDLESEX-WESTERN MONMOUTH-OCEAN-
455 AM EDT TUE JUL 23 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A CHANCE OF MINOR COASTAL FLOODING WITH THE EVENING HIGH
TIDE CYCLE.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

NJZ014-024>026-240900-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
455 AM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

LOCAL POOR DRAINAGE FLOODING MAY OCCUR TODAY ASSOCIATED WITH
SCATTERED THUNDERSTORMS.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

THERE IS A CHANCE OF MINOR COASTAL FLOODING WITH THE EVENING HIGH
TIDE CYCLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

ANZ430-431-450>455-240900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
455 AM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 23, 5:08 AM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 AM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     JACKSON TWP             40.12N  74.35W
07/22/2013                   OCEAN              NJ   PUBLIC

            TREES DOWN AND ROOF DAMAGE.

1230 AM     FLASH FLOOD      WYOMISSING              40.33N  75.95W
07/23/2013                   BERKS              PA   TRAINED SPOTTER

            WYOMISSING CREEK QUICKLY OUT OF ITS BANKS. FLOODING
            REPORTED AT THE CAMBRIDGE COMMONS APARTMENT COMPLEX
            INCLUDING WATER INTO THE MAINTENANCE BUILDING.

0141 AM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.87N  75.24W
07/23/2013  M60 MPH          PHILADELPHIA       PA   ASOS

            A 60 MPH THUNDERSTORM WIND GUST WAS MEASURED AT
            PHILADELPHIA INTERNATIONAL AIRPORT. IT APPEARS THIS WAS
            DUE TO A WET MICROBURST. THE AIRPORT WEATHER OBSERVER
            CONFIRMED THE GUST.

0145 AM     TSTM WND DMG     WEST DEPTFORD TWP       39.83N  75.20W
07/23/2013                   GLOUCESTER         NJ   TRAINED SPOTTER

            TREES DOWN ON RED BANK AVENUE IN WEST DEPTFORD.

0245 AM     FLASH FLOOD      WEST DEPTFORD TWP       39.83N  75.20W
07/23/2013                   GLOUCESTER         NJ   TRAINED SPOTTER

            WATER ESTIMATED TO BE A FOOT DEEP ON HESSIAN AVENUE IN
            WEST DEPTFORD. SIGNIFICANT POOR DRAINAGE AND STREET
            FLOODING REPORTED.

0300 AM     FLASH FLOOD      CAMDEN                  39.94N  75.11W
07/23/2013                   CAMDEN             NJ   BROADCAST MEDIA

            THE ADMIRAL WILSON BOULEVARD CLOSED DUE TO SIGNIFICANT
            FLOODING. SOME VEHICLES STUCK IN THE HIGH WATER.

0300 AM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
07/23/2013                   PHILADELPHIA       PA   BROADCAST MEDIA

            SIGNIFICANT FLOODING ON BROAD STREET IN SOUTH
            PHILADELHIA UNDER I-95 WITH SOME VEHICLES TRAPPED. THE
            WATER WAS NEARLY UP TO THE CAR WINDOWS.

0300 AM     FLOOD            PENNSAUKEN              39.96N  75.06W
07/23/2013                   CAMDEN             NJ   BROADCAST MEDIA

            ROUTE 130 CLOSED NEAR BROWNING ROAD DUE TO SIGNIFICANT
            FLOODING.

&&

EVENT NUMBER PHI1300305 PHI1300306 PHI1300307 PHI1300312 PHI1300308
PHI1300309 PHI1300310 PHI1300311

GORSE
Local storm report, Jul 23, 6:08 AM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 AM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     JACKSON TWP             40.12N  74.35W
07/22/2013                   OCEAN              NJ   PUBLIC

            TREES DOWN AND ROOF DAMAGE.

1230 AM     FLASH FLOOD      WYOMISSING              40.33N  75.95W
07/23/2013                   BERKS              PA   TRAINED SPOTTER

            WYOMISSING CREEK QUICKLY OUT OF ITS BANKS. FLOODING
            REPORTED AT THE CAMBRIDGE COMMONS APARTMENT COMPLEX
            INCLUDING WATER INTO THE MAINTENANCE BUILDING.

0141 AM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.87N  75.24W
07/23/2013  M60 MPH          PHILADELPHIA       PA   ASOS

            A 60 MPH THUNDERSTORM WIND GUST WAS MEASURED AT
            PHILADELPHIA INTERNATIONAL AIRPORT. IT APPEARS THIS WAS
            DUE TO A WET MICROBURST. THE AIRPORT WEATHER OBSERVER
            CONFIRMED THE GUST.

0145 AM     TSTM WND DMG     WEST DEPTFORD TWP       39.83N  75.20W
07/23/2013                   GLOUCESTER         NJ   TRAINED SPOTTER

            TREES DOWN ON RED BANK AVENUE IN WEST DEPTFORD.

0230 AM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
07/23/2013                   PHILADELPHIA       PA   BROADCAST MEDIA

            SEVERAL AREAS OF SIGNIFICANT FLOODING ON THE SCHUYLKILL
            EXPRESSWAY.

0230 AM     FLASH FLOOD      SCHWENKSVILLE           40.26N  75.46W
07/23/2013                   MONTGOMERY         PA   BROADCAST MEDIA

            SOME ROADS FLOODED OUT NEAR SCHWENKSVILLE.

0230 AM     FLOOD            PLEASANTVILLE           39.66N  75.63W
07/23/2013                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            ROUTE 1 SOUTHBOUND AT I-95 WATER ON ROADWAY.

0245 AM     FLASH FLOOD      WEST DEPTFORD TWP       39.83N  75.20W
07/23/2013                   GLOUCESTER         NJ   TRAINED SPOTTER

            WATER ESTIMATED TO BE A FOOT DEEP ON HESSIAN AVENUE IN
            WEST DEPTFORD. SIGNIFICANT POOR DRAINAGE AND STREET
            FLOODING REPORTED.

0300 AM     FLASH FLOOD      CAMDEN                  39.94N  75.11W
07/23/2013                   CAMDEN             NJ   BROADCAST MEDIA

            THE ADMIRAL WILSON BOULEVARD CLOSED DUE TO SIGNIFICANT
            FLOODING. SOME VEHICLES STUCK IN THE HIGH WATER.

0300 AM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
07/23/2013                   PHILADELPHIA       PA   BROADCAST MEDIA

            SIGNIFICANT FLOODING ON BROAD STREET IN SOUTH
            PHILADELHIA UNDER I-95 WITH SOME VEHICLES TRAPPED. THE
            WATER WAS NEARLY UP TO THE CAR WINDOWS.

0300 AM     FLASH FLOOD      PENNSAUKEN              39.96N  75.06W
07/23/2013                   CAMDEN             NJ   BROADCAST MEDIA

            ROUTE 130 CLOSED NEAR BROWNING ROAD DUE TO SIGNIFICANT
            FLOODING.

&&

EVENT NUMBER PHI1300305 PHI1300306 PHI1300307 PHI1300312 PHI1300313
PHI1300314 PHI1300315 PHI1300308 PHI1300309 PHI1300310 PHI1300311

GORSE
Local storm report, Jul 23, 6:42 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 AM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     JACKSON TWP             40.12N  74.35W
07/22/2013                   OCEAN              NJ   PUBLIC

            TREES DOWN AND ROOF DAMAGE.

1230 AM     FLASH FLOOD      WYOMISSING              40.33N  75.95W
07/23/2013                   BERKS              PA   TRAINED SPOTTER

            WYOMISSING CREEK QUICKLY OUT OF ITS BANKS. FLOODING
            REPORTED AT THE CAMBRIDGE COMMONS APARTMENT COMPLEX
            INCLUDING WATER INTO THE MAINTENANCE BUILDING.

0141 AM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.87N  75.24W
07/23/2013  M60 MPH          PHILADELPHIA       PA   ASOS

            A 60 MPH THUNDERSTORM WIND GUST WAS MEASURED AT
            PHILADELPHIA INTERNATIONAL AIRPORT. IT APPEARS THIS WAS
            DUE TO A WET MICROBURST. THE AIRPORT WEATHER OBSERVER
            CONFIRMED THE GUST.

0145 AM     TSTM WND DMG     WEST DEPTFORD TWP       39.83N  75.20W
07/23/2013                   GLOUCESTER         NJ   TRAINED SPOTTER

            TREES DOWN ON RED BANK AVENUE IN WEST DEPTFORD.

0230 AM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
07/23/2013                   PHILADELPHIA       PA   BROADCAST MEDIA

            SEVERAL AREAS OF SIGNIFICANT FLOODING ON THE SCHUYLKILL
            EXPRESSWAY.

0230 AM     FLASH FLOOD      SCHWENKSVILLE           40.26N  75.46W
07/23/2013                   MONTGOMERY         PA   BROADCAST MEDIA

            SOME ROADS FLOODED OUT NEAR SCHWENKSVILLE.

0230 AM     FLOOD            PLEASANTVILLE           39.66N  75.63W
07/23/2013                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            ROUTE 1 SOUTHBOUND AT I-95 WATER ON ROADWAY.

0245 AM     FLASH FLOOD      WEST DEPTFORD TWP       39.83N  75.20W
07/23/2013                   GLOUCESTER         NJ   TRAINED SPOTTER

            WATER ESTIMATED TO BE A FOOT DEEP ON HESSIAN AVENUE IN
            WEST DEPTFORD. SIGNIFICANT POOR DRAINAGE AND STREET
            FLOODING REPORTED.

0300 AM     FLASH FLOOD      CAMDEN                  39.94N  75.11W
07/23/2013                   CAMDEN             NJ   BROADCAST MEDIA

            THE ADMIRAL WILSON BOULEVARD CLOSED DUE TO SIGNIFICANT
            FLOODING. SOME VEHICLES STUCK IN THE HIGH WATER.

0300 AM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
07/23/2013                   PHILADELPHIA       PA   BROADCAST MEDIA

            SIGNIFICANT FLOODING ON BROAD STREET IN SOUTH
            PHILADELHIA UNDER I-95 WITH SOME VEHICLES TRAPPED. THE
            WATER WAS NEARLY UP TO THE CAR WINDOWS.

0300 AM     FLASH FLOOD      PENNSAUKEN              39.96N  75.06W
07/23/2013                   CAMDEN             NJ   BROADCAST MEDIA

            ROUTE 130 CLOSED NEAR BROWNING ROAD DUE TO SIGNIFICANT
            FLOODING.

0529 AM     LIGHTNING        ISLAND HEIGHTS          39.94N  74.15W
07/23/2013                   OCEAN              NJ   TRAINED SPOTTER

            LIGHTNING STRUCK A HOUSE.

&&

EVENT NUMBER PHI1300305 PHI1300306 PHI1300307 PHI1300312 PHI1300313
PHI1300314 PHI1300315 PHI1300308 PHI1300309 PHI1300310 PHI1300311
PHI1300316

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:48 PM EDTAreal Flood AdvisoryPHIMorris4 hr
Jul 23, 1:50 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer4 hr
Jul 23, 2:11 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Hunterdon, Mercer4 hr
Jul 23, 2:38 AM EDTSpecial Weather StatementPHIMercer, Middlesex97 min
Jul 23, 3:49 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more11 hr
Jul 23, 4:02 AM EDTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean4 hr
Jul 23, 10:32 AM EDTSpecial Weather StatementPHIAtlantic58 min
Jul 23, 11:22 AM EDTSpecial Weather StatementPHIAtlantic, Cumberland53 min
Jul 23, 11:56 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cumberland, Ocean4 hr
Jul 23, 12:03 PM EDTSpecial Weather StatementPHIAtlantic57 min
Jul 23, 12:54 PM EDTSpecial Weather StatementPHIAtlantic66 min
Jul 23, 3:08 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more9 hr
Jul 23, 4:10 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 6 more2 hr

Nearby

Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.